# SDR A6WA201140433

- Difficulty date: May 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 20,134 hours, 19,125 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR ATTACH FITTING WORN BEYOND LIMITS.  R & R ATTACH FITTING.
